HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Structure of 2-skeletons of higher dimensional regular polytopes
Authors :OHTSUKA, Fumiko
Issue Date :2018
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/13579
Citation :Mathematical Journal of Ibaraki University Vol.50 p.27 -33
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20180026.pdf227KbAdobe PDFView/Open